1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Metformin dosage

Discussion in 'Metformin/Biguanides' started by Nige2, Sep 30, 2014.

  1. Nige2

    Nige2 Type 2 · Member

    Messages:
    6
    Likes Received:
    8
    Trophy Points:
    43
    Hi All, started Metformin about 6 weeks ago, starting with 1x 500/day after 1 week increased to 2x 500/day and 3x 500 after week4.
    Whilst on 2x500 was starting to feel much better, BG dropping. However since moving up to 3x500 I've started having feelings of anxiety and agitation, just can't relax. Could this be the metformin or is it probably something entirely different?
     
  2. jack412

    jack412 Type 2 · Expert

    Messages:
    5,619
    Likes Received:
    6,787
    Trophy Points:
    178
    I would see the Dr, it's not common to metformin but anything is possible
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook